This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.
People mean different things by the term "sex drive," so I can't really tell what you're referring to. If I had to guess, I'd say perhaps you're saying his interest in sex with you disappeared.
I'm not surprised. Suboxone is a very powerful drug designed to help people with an equally powerful experience, and that is ceasing an addiction to opiates--that is, heroin, morphine, etc.
It's not the drug that's changing your boyfriend's sexual desires, but his all-consuming experience of trying to recover from his addiction. I'm assuming you knew he was addicted when you began seeing him, so this isn't new to you. But when people are addicted to powerful drugs, their sexuality is a part of that drug use. Now that he's no longer using, his whole life, including sex, has changed.
You will need to be patient and realize that it's going to take quite some time for him to begin to re-create his sexuality minus the drugs. It will help both of you to talk about this and give him support. In the meantime, you need to take care of yourself and your sexual feelings. Perhaps you can negotiate a temporary agreement where he holds you while you self-pleasure? This is a way to include him as a partner in your sex life. You might also tell him that you need to hear that he still finds you attractive. Best of luck to you. Dr. J
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.